| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is unknown.The best estimate time would be (b)(6) 2021, as the surgeon indicated 1 month post-op examination when patient complained of having visual symptoms.The intraocular lens (iol) is not returning for evaluation as it was discarded by the customer; therefore, failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the patient ended up ou (both eyes) 20/20 j1, but could not tolerate the glare and halo after the implantation with the synergy intraocular lenses (iols).After the post-operative (op) 1 month appointment, the lenses were explanted and replaced with non-johnson and johnson lenses.The replacement lenses are the b & l mx60e monofocal lenses.The suspect iols were discarded and are not available for return.No further information is available.This report represents the left (os) eye.A separate report will be submitted for the right (od) eye.